Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Computation of differential Chow forms for ordinary prime differential ideals 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2016, 卷号: 72, 页码: 77-112
Authors:  Li, Wei;  Li, Ying-Hong
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Differential Chow form  Jacobi bound  Characteristic set  Single exponential algorithm  
On successive-overrelaxation acceleration of the Hermitian and skew-Hermitian splitting iterations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2007, 卷号: 14, 期号: 4, 页码: 319-335
Authors:  Bai, Zhong-Zhi;  Golub, Gene H.;  Ng, Michael K.
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
non-Hermitian matrix  normal matrix  Hermitian matrix  skew-Hermitian matrix  splitting iteration method  successive overrelaxation  
Average cost optimal policy for a stochastic two-machine flowshop with limited work-in-process 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 47, 期号: 8, 页码: 5671-5678
Authors:  Presman, EL;  Sethi, SP;  Zhang, H;  Bisi, A;  Bisi, D
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
work-in-process  stochastic dynamic program  Hamilton-Jacobi-Bellman equation  verification theorem